View Complete Reference

Schatte, P (1983)

On sums modulo 2π of independent random variables

Math. Nachr. 110, 243-262.

ISSN/ISBN: Not available at this time. DOI: 10.1002/mana.19831100118

Abstract: Not available at this time.

@article{schatte1983sums, title={On sums modulo 2$\pi$ of independent random variables}, author={Schatte, Peter}, journal={Mathematische Nachrichten}, volume={110}, number={1}, pages={243--262}, year={1983}, publisher={Wiley Online Library}, DOI={10.1002/mana.19831100118}, }

Reference Type: Journal Article

Subject Area(s): Analysis, Probability Theory